# SDR CHQA200500175

- Difficulty date: October 9, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 11,889 hours, 10,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Burned
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT 28,000 FT, TURBULENCE WAS ENCOUNTERED AND A STRONG ELECTRICAL BURNING SMELL FLOODED FLT DECK WITH NO VISUAL SMOKE. THREE PAX`S SAW BLACK SMOKE FROM ROW 3 THAT LASTED NO MORE THAN 10 SECONDS. RAN QRH. DIVERTED FLT TO ORF. FLT CREW TOOK MASKS OFF BELOW 10,000 FT. NO SMOKE WAS DETECTED. LANDED IN ORF W/O INCIDENT. PERFORMED INSPECTION OF FWD ELECTRONIC BAY COOLING FANS; ALL OPERATING NORMALLY. RAN BOTH ENGINES AND BOTH PACKS AT VARIOUS POWER SETTINGS. COULD NOT DUPLICATE. FERRIED TO CMH. TEST FLT REQUIRED DUE TO BURNING SMELL AND SMOKE IN CABIN. FOUND FWD F/A FLASHLIGHT HOLDER GETTING HOT. R/R`D FWD F/A FLASHLIGHT IAW EMB 145 MM 33-50-16.  TEST FLIGHT COMPLETED, NO MALFUNCTIONS OR ABNORMAL EVENTS NOTED.
